Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I’m currently taking doxycycline mainly known as a anti malaria treatment but it is also used as an antibiotic for Sinuses. On the leaflet that comes with the drug it stated if you get mucus in your poo to see a doctor straight away. I have just finished my course and have really bad Diarrhea and mucus (sorry tmi) I don’t want to waste a doctors time but I’m really unsure if I should ring 111 I have finished my tablets won’t be taking anymore and I generally feel ok aside from the toilet issue. What shall I do? Surely I’m ok, I don’t want to waste doctors time and NHS money.
I would ring 111 for advice from a medical professional, antibiotics can cause a lot of upset stomach issues.
Possible Clostridium difficile pseudomembranous enterocolitis. Please call 111.